# SDR VJ970136

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND .125 INCH CRACK ON LOWER FLANGE OF REAR SPAR AT STATION 58 STRINGER 11, RIGHT WING.  FABRICATED REPAIR 'L' ANGLE PER EO 97-461 PAGE 6 OF 7075 T6 .125 6 INCHES BY 12 INCHES.  DRILLED, DEBURRED 'L' ANGLE AND INSTALLED 'L' ANGLE IAW EO 97-461 PAGE 6.  (M)
